Granuloma annulare (GA) is a benign, usually self-limited inflammatory skin dermatosis characterized clinically by pink-red to brown dermal papules or annular plaques. The main histologic feature is the presence of palisading or interstitial granulomas composed of necrobiotic collagen, elastic fibers, and mucin surrounded by a lymphohistiocytic infiltrate. Granuloma annulare is commonly associated with trauma, infections, diabetes mellitus, dyslipidemia, malignancy, thyroid disease, and a variety of medications. Two cases of GA have been reported in association with the use of secukinumab, a monoclonal antibody directed against interleukin 17A (IL17A), for the treatment of moderate-to-severe plaque psoriasis. We report the third case of secukinumab-associated GA in a 52-year-old woman with a history of diabetes mellitus type II, dyslipidemia, and non-alcoholic steatohepatitis. After four months of therapy with secukinumab, she presented with pink papules coalescing to plaques involving the antecubital fossae. Histology demonstrated a lymphohistiocytic palisading granuloma with central necrobiotic collagen and mucin, consistent with GA. Physicians should be aware of the possibility of GA developing in patients receiving secukinumab, especially in those with predisposing factors for GA. A better understanding of secukinumab-associated GA may lead to discoveries in GA pathogenesis and reveal broader immunomodulatory effects of secukinumab.